# SDR HEEA077448

- Difficulty date: December 14, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 10,751 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Part serial: 93G1146
- Condition: Malfunctioned
- Location: Engine
- Part time: 431 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STARTER WON'T STAY ENGAGED.
